EconPapers    
Economics at your fingertips  
 

Semidefinite programs and association schemes

Michel Goemans and Franz Rendl
Additional contact information
Michel Goemans: Center for Operations Research and Econometrics (CORE), Université catholique de Louvain (UCL), Louvain la Neuve, Belgium
Franz Rendl: Universität Klagenfurt, Institut für Mathematik, A-9020 Klagenfurt, Austria

No 1999062, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: We consider semidefinite programs, where all the matrices defining the problem commute. We show that in this case the semidefinite program can be solved through an ordinary linear program. As an application, we consider the max-cut problem, where the underlying graph arises from an association scheme.

Keywords: semidefinite programming; association scheme; maximum cut problem (search for similar items in EconPapers)
Date: 1999-11-01
References: View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
https://sites.uclouvain.be/core/publications/coredp/coredp1999.html (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:1999062

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-22
Handle: RePEc:cor:louvco:1999062